# SDR GTIA2024041438067

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 13,811 hours, 5,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST REQUIRES SERVICE-SERVICED R2 DOOR DAMPER AND EMERGENCY CYLINDER IAW AMM 52-10-00, A/C OK FOR CONT MOC# 69085
